T Nation

Leg Swelling... Any Thoughts?


#1

Ive been experiencing leg swelling in just my right lower leg for a couple of weeks. I inject 100mg of T cyp twice weekly for a total of 200mg. I take 0.5mg of arimidex at the time of the injections. I also inject 250 iu of hcg every third day.

I fell good. Libido is high. Erections are hard. Lots of morning wood. No painful nipples. So I don’t seem to be having E2 issues.

Any helpful ideas? Thanks.


#2

Intramuscular injections?


#3

Nope, subQ with an insulin syringe.


#4

If I were you I would stop injecting in that leg until the swelling goes down. I rotate between my quads and my delts. Try rotating between your one leg and both shoulders. If it doesn’t go away within another week or two, my humble guess may be that you have an infection.


#5

I already rotate the injections from leg to leg. I also have no other signs of infection. I know that high E2 can cause water retention, but this is really mild and may be unrelated to the T.


#6

Edema is normally systemic and swelling wouldn’t be just one leg. I suggested you avoid injecting in the one leg. I understood you already rotated legs and suggested rotating between your one non swollen leg and your delts. You said your e2 is fine. What do you think it is?


#7

I have pretty significant nerve damage in that leg. It has become a little swollen in the past from long plane flights.


#8

Turns out it was the daily cialis I was taking. I started a low dose generic cialis I was getting from my compound pharmacy. I really don’t need it, but my doc suggested it so I gave it a try. I suffer from silent migraines and I had that under control for 9 months. They began to recur a few weeks ago. So I stopped the cialis and the swelling went away immediately.


#9

Glad you got it figured out. It’s always fascinating and scary how certain small, seemingly minute differences (generic cialis) can impact us. I suffer from migraines too. Cialis helps with that?


#10

No, I had the migraines totally under control for 9 months. Not a single episode after having one every few days. Then I started the small dose, generic cialis and the migraines began again. It took about two weeks of taking it to see the leg swelling and another week for the headaches. I stopped the cialis and the swelling reduced right away and no migraines since I stopped.

It’s too bad, because I wasn’t having any ED issues (even before starting TRT) but I started taking it on my docs advice. He said it will really improve my erections. Which it did. I was definitely harder, but it’s not worth the side effects.